# SDR R61A21706270453

- Difficulty date: June 9, 2017
- Submitted: June 27, 2017
- Operation: Air carrier
- Aircraft: N121HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000194
- Aircraft time: 24,855 hours, 19,719 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 17066531001
- Condition: Corroded
- Location: Frame 88
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORODED SHEAR TIE AT FRAME 88, BETWEEN STRINGERS 27R & 28R.  REMOVED AND REPLACED THE SHEAR TIE IAW SRM 51-41-01, & 51-41-02.
